# SDR GTIA9800059

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ONE LIGHT IN FLOOR TRACK EMERGENCY LIGHTING INOPERATIVE AT 17D, LENS COVER IS MISSING.  REATTACHED LOOSE WIRE AND REPLACED BULB AND LENS COVER AS REQUIRED.  (M)
